Existence results for systems with nonlinear coupled nonlocal initial conditions

Abstract

The purpose of the present paper is to study the existence of solutions to initial value problems for nonlinear first order differential systems subject to nonlinear nonlocal initial conditions of functional type.

The approach uses vector-valued metrics and matrices convergent to zero. Two existence results are given by means of Schauder and Leray-Schauder fixed point principles and the existence and uniqueness of the solution is obtained via a fixed point theorem due to Perov. Two examples are given to illustrate the theory.

Authors

Octavia Bolojan
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Gennaro Infante
Università della Calabria, Dipartimento di Matematica ed Informatica, Cosenza, Italy

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

nonlinear differential system; nonlocal boundary condition; nonlinear boundary condition; fixed point; vector-valued norm; matrix convergent to zero

Paper coordinates

O. Bolojan, G. Infante, R. Precup, Existence results for systems with nonlinear coupled nonlocal initial conditions, Math. Bohem. 140 (2015), no. 4, 371-384, http://dx.doi.org/10.21136/MB.2015.144455

PDF

About this paper

Journal

Mathematica Bohemica

Publisher Name

Institute of Mathematics of the Czech Academy of Sciences

Print ISSN

2464-7136

Online ISSN

0862-7959

google scholar link

Related Posts